Discussions By Condition: I cannot get a diagnosis.

Overnight muscle swellings

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: cristisor
  • July 6, 2011
  • 11:23 AM

Hi everybody,

It started 7-8 years ago, when I was around 17 years old. Once in a few months, around 6-8 months I think, I would wake up in the morning with a swelling in the foot or the palm. It was really painful and it looked like a hot, red and medium sized area. It could happen on a finger, on the upper part of the wrist, on the palm area opposite of the big finger, in the heel or around it, but never consecutively in the same area. I made x-rays of the affected areas and they were all clean. I made a lot of blood tests also, including HLAB-24 (or 27, not sure) and it turned out negative, I made tests for hepatitis A, B and C, AIDS, tuberculosis, gout and they were also negative. Also tests for rheumatism turned out negative. The only thing that the blood tests revealed is a possible old infection in the body, but the doctors were not able to identify it so I tried some antibiotics for general infections but without luck.
The problem is that now I have a full-time job and this problem comes up once in 2-3 weeks and it's really annoying.
The only way that I can make it go away after a few hours is by taking one Nimesulide (Aulin) granules in a big cup of water.
If someone has even a clue about what might be wrong with me please let me know because I am afraid that these problems will show up more and more often and Nimesulide is really not the way to get rid of them.

Thank you.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?